# SDR SWAA2012112609746

- Difficulty date: October 8, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,575 hours, 62,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 65C33865
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD LOWER SUPPORT ANGLE CORRODED STA 482B LBL 24-RBL 24.  REMOVED AFT BULKHEAD LOWER SUPPORT ANGLE IAW B737 SRM 51-40-02 AND REPLACED WITH NEW ANGLE IAW B737 SRM 51-40-02 AND DRAWING 65C33865.
